# SDR ASAA2017102322404

- Difficulty date: October 23, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 58,702 hours, 23,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A57143
- Condition: Corroded
- Location: Bs 1006-1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRAP BS 1017, RBL 27 CORRODED.  ACFT  GROUNDED.  REMOVED THE STRAP IAW SRM 51-40-02.  LOCATED AND DRILLED A NEW STRAP IAW DWG 147A5714,  ALODINED, AND PRIMED IAW DWG 147A5714,  INSTALLED THE NEW FLOOR STRAP IAW DWG 147A5700 AND SRM 51-40-02,
